# SDR DL73S982592

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410223
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/OVERWING FLOORBEAM,BL 0 FS 660-664, REPAIR FOR CRACKS.  THE OVERWING LONGITUDINAL FLOORBEAM UPPER CAP AT BL 0 WAS SEVERED AT FS 660 AND HAD AN ADDITIONAL CRACK FS 664.  THE BEAM WEB WAS NOT DAMAGED.  THE FLOORBEAM CAP WAS REPAIRED PER THE PROCEDURES OUTLINED IN BAC S/B 737-57-1210 AND DOCUMENTED PER ER/A 366299-14.
